RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1978, Number 11, Pages 11–22 (Mi ivm5857)  

The rate of convergence of the method of discrete ordinates in the problem of radiation transfer

G. M. Vainikko, A. L. Marshak


Full text: PDF file (618 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1978, 22:11, 5–14

Bibliographic databases:
UDC: 519.6
Received: 31.05.1978

Citation: G. M. Vainikko, A. L. Marshak, “The rate of convergence of the method of discrete ordinates in the problem of radiation transfer”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, no. 11, 11–22; Soviet Math. (Iz. VUZ), 22:11 (1978), 5–14

Citation in format AMSBIB
\Bibitem{VaiMar78}
\by G.~M.~Vainikko, A.~L.~Marshak
\paper The rate of convergence of the method of discrete ordinates in the problem of radiation transfer
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1978
\issue 11
\pages 11--22
\mathnet{http://mi.mathnet.ru/ivm5857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=524609}
\zmath{https://zbmath.org/?q=an:0416.65081}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1978
\vol 22
\issue 11
\pages 5--14


Linking options:
  • http://mi.mathnet.ru/eng/ivm5857
  • http://mi.mathnet.ru/eng/ivm/y1978/i11/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:236
    Full text:111
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021